# SDR FDEA201605201703

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC7120504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMPENNAGE UPPER AFT FUSELAGE COMPARTMENT, STATION 2027 - 2037 RT 8TH LONGERON HAS 10 CRACKS UPPER & LOWER AREAS, TRANSITIONING THRU 2033 BULKHEAD DOT 5 ZONE 311 & 312 2016 05 20.  R & R 8TH LONGERON STA 2007-2037.  RT AFT UPPER EMPENNAGE COMPARTMENT IAW SRM 53-10-00, FIG 3.
